# SDR BAQA089524

- Difficulty date: October 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,611 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H140CWM
- Part serial: 10087
- Condition: Damaged
- Location: Cockpit Adi
- Part time: 312 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI CAGE KNOB SPRING INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
